# SDR 95ZZZX3607

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8840E
- Make and model: Boeing 727225
- Aircraft serial: 20383
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR BEAM STA 1130, BL 20 RT T0 BL 24 RT.  SUSPECT CAUSE OF DAMAGE:  MOISTURE TRAPPED BETWEEN TAPE USED ON BEAM AND CLIP NUT.
